Skip to Main content Skip to Navigation
Journal articles

Improving the preemptive bound for the single machine dynamic maximum lateness problem

Abstract : The preemptive lower bound is known to be the main available bound for the single machine dynamic maximum lateness problem. We propose an O(nlogn) time improvement to this bound which reduces by more than 80% the average the gap between the preemptive solution value and the optimal solution value.
Complete list of metadatas

https://hal-univ-tours.archives-ouvertes.fr/hal-01003786
Contributor : Vincent t'Kindt <>
Submitted on : Tuesday, June 10, 2014 - 4:28:22 PM
Last modification on : Wednesday, March 21, 2018 - 10:54:09 AM

Identifiers

Collections

Citation

Federico Della Croce, Vincent t'Kindt. Improving the preemptive bound for the single machine dynamic maximum lateness problem. Operations Research Letters, Elsevier, 2010, 38 (10), pp.589-591. ⟨10.1016/j.orl.2010.08.002⟩. ⟨hal-01003786⟩

Share

Metrics

Record views

103